RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trans. Amer. Math. Soc., 2019, Pages 1–18 (Mi tams3)  

Prime geodesic theorem in the 3-dimensional hyperbolic space

Olga Balkanovaab, Dimitrios Chatzakoscd, Giacomo Cherubinie, Dmitry Frolenkovfg, Niko Laaksonenh

a Department of Mathematical Sciences, Chalmers University of Technology
b University of Gothenburg, Chalmers tvärgata 3, 412 96 Gothenburg, Sweden
c Université de Lille 1 Sciences et Technologies
d Centre Europen pour les Mathmatiques, la Physique et leurs interactions (CEMPI), Cité Scientifique, 59655 Villeneuve d Ascq Cédex, France
e Dipartimento di Matematica, Università degli Studi di Genova, via Dodecaneso 35, 16146 Genoa, Italy
f Steklov Mathematical Institute of Russian Academy of Sciences, 8 Gubkina Street, Moscow 119991, Russia
g National Research University Higher School of Economics, Moscow, Russia
h McGill University, Department of Mathematics and Statistics, Burnside Hall, 805 Sherbrooke Street West, Montreal, Quebec H3A 0B9, Canada

Funding Agency Grant Number
Royal Swedish Academy of Sciences MG2018-0002
European Research Council 615722 MOTMELSUM
335141 “Nodal"
Agence Nationale de la Recherche ANR-11-LABX-0007-01
Mathematisches Forschungsinstitut Oberwolfach
Istituto Nazionale di Alta Matematica "Francesco Severi" Ing. Giorgio Schirillo
Knut and Alice Wallenbergs Foundation 2013.0327
The first author was partially supported by Royal Swedish Academy of Sciences project no. MG2018-0002 and by the European Research Council under the European Community’s Seventh Framework Programme (FP7/2007-2013) with ERC grant agreement no. 615722 MOTMELSUM The second author would like to thank the School of Mathematics of the University of Bristol and the Mathematics Department of King’s College London for their support and hospitality during the academic year 2016-17. During these visits he received funding from an LMS 150th Anniversary Postdoctoral Mobility Grant 2016-17 and the European Unions Seventh Framework Programme (FP7/2007-2013)/ERC grant agreement no. 335141 “Nodal". He is also currently supported by the Labex CEMPI (ANR-11-LABX-0007-01). The third author was supported by a Leibniz fellowship and thanks the MFO for the excellent working conditions, and by a “Ing. Giorgio Schirillo” postdoctoral grant from the “Istituto Nazionale di Alta Matematica”. The last author would like to thank the Mathematics Department at KTH in Stockholm, where he received funding from KAW 2013.0327. He would also like to thank the Department of Mathematics and Statistics at McGill University and the Centre de Recherches Mathématiques for their hospitality.


DOI: https://doi.org/10.1090/tran/7720


ArXiv: 1712.00880
Document Type: Article
Received: 22.08.2018
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/tams3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019